# SDR SWIA2025090900607

- Difficulty date: June 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER LONGERON SILL BOTTOM SIDE ATTACH POINT WITH FWD DRAIN HAS CORROSION.  REMOVED CORROSION ON LOWER LONGERON SILL BOTTOM SIDE ATTACH POINT WITH FWD DRAIN AND COMPLIED WITH REO 670-53-21-2636, REV--,   AND DWG:SH 670-31904 REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
